I saw a new doc who, after I answered some questions, declared "Candida" and proceeded to tell me to buy a book, Nystatin, and Probiotics - all from him, of course. (He also wanted me to buy a 3 step detox system, but I said NO!)
I've got some symptoms of Candida, but before I endure the "Can't Eat It" diet
& take Nystatin I'd like to talk to people like you!
I've got some fungus on my toenails, and some strange rashes that probably are in fact fungal. These rashes come & go, but last weeks at a time. I did take antibiotics for acne a few years ago, and BC Pills for years. I've never had a yeast infection or oral thrush. I used to have a lot of diarreah but that has gone away since I stopped gorging on processed foods & drinking hard alcohol.
Is the Nystatin dangerous? I was told that I can take it with ANYTHING, and not worry. Is this true? He gave me a powder form to let sit in my mouth for a bit, then swallow. (I cannot swallow pills for years now.. phobia thang!)
The probiotic he have me had a chemical additive (some flourosaccharides, I think). I took one tiny dose & had cramps all day. So - that's out the window.... I'd have to go buy new ones.
The fact that he insisted I buy all this stuff directly from him, and the fact that he gave me probiotics with chemical additives - well, I don't trust his knowledge all that well now.
I saw on another post about the saliva in water test first thing in the a.m. Are there any other tests for candida?
Also, could Candida cause heart palpitations? I've been having them EVERY day for a long time.
Thanks for reading this long post, and I appreciate any help you can give me.